Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 112, NWS Green Bay, WI

July 12, 2017Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 12, 2017, 6:27 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2017, 6:27 PM CDT (23:27 UTC)
Expired
Jul 12, 2017, 7:15 PM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 100 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 7:10 PM CDTTSTM WND DMGGoodman, WITREES AND POWERLINES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 428 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

699 
WUUS53 KGRB 122327
SVRGRB
WIC037-041-075-130015-
/O.NEW.KGRB.SV.W.0112.170712T2327Z-170713T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
627 PM CDT WED JUL 12 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Forest County in northeastern Wisconsin...
  Florence County in northeastern Wisconsin...
  Northern Marinette County in northeastern Wisconsin...

* Until 715 PM CDT.

* At 627 PM CDT, a severe thunderstorm was located over Popple River,
  or 18 miles south of Iron River, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Kingsford, Goodman, Homestead, Tipler, Popple River, Armstrong
  Creek, Fence, Long Lake, Lasalle Falls and Morgan Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4584 8812 4583 8812 4582 8813 4581 8813
      4580 8811 4553 8841 4578 8885 4595 8867
TIME...MOT...LOC 2327Z 297DEG 21KT 4583 8868 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
3 follow-up statements
170 
WWUS53 KGRB 122340
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
640 PM CDT WED JUL 12 2017

WIC037-041-075-130015-
/O.CON.KGRB.SV.W.0112.000000T0000Z-170713T0015Z/
Forest WI-Florence WI-Marinette WI-
640 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...

At 639 PM CDT, a severe thunderstorm was located near Popple River,
or 20 miles south of Iron River, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kingsford, Goodman, Homestead, Tipler, Popple River, Armstrong Creek,
Fence, Long Lake, Lasalle Falls and Morgan Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4584 8812 4583 8812 4582 8813 4581 8813
      4580 8811 4553 8841 4578 8885 4595 8867
TIME...MOT...LOC 2339Z 297DEG 21KT 4580 8858 

HAIL...1.25IN
WIND...60MPH
 
$$

EB
101 
WWUS53 KGRB 122345
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
645 PM CDT WED JUL 12 2017

WIC037-041-075-130015-
/O.CON.KGRB.SV.W.0112.000000T0000Z-170713T0015Z/
Forest WI-Florence WI-Marinette WI-
645 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL FOREST...SOUTHERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...

At 645 PM CDT, a severe thunderstorm was located 7 miles east of
Popple River, or 20 miles west of Kingsford, moving southeast at 25
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Kingsford, Goodman, Homestead, Popple River, Armstrong Creek, Fence,
Long Lake, Lasalle Falls, Morgan Lake Campground and Newald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4584 8812 4583 8812 4582 8813 4581 8813
      4580 8811 4553 8841 4578 8885 4592 8855
TIME...MOT...LOC 2345Z 297DEG 21KT 4578 8853 

HAIL...1.50IN
WIND...60MPH
 
$$

EB
246 
WWUS53 KGRB 130005
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
705 PM CDT WED JUL 12 2017

WIC037-041-075-130015-
/O.CON.KGRB.SV.W.0112.000000T0000Z-170713T0015Z/
Forest WI-Florence WI-Marinette WI-
705 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL FOREST...SOUTHERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...

At 704 PM CDT, a severe thunderstorm was located near Goodman, or 14
miles west of Kingsford, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kingsford, Goodman, Homestead, Armstrong Creek, Fence, Lasalle Falls,
Morgan Lake Campground and Newald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4584 8812 4583 8812 4582 8813 4581 8813
      4580 8811 4553 8841 4575 8880 4586 8841
TIME...MOT...LOC 0004Z 297DEG 21KT 4573 8838 

HAIL...1.25IN
WIND...60MPH
 
$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:43 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 12, 2:43 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
243 PM CDT Wed Jul 12 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 243 PM CDT Wed Jul 12 2017

Mesoanalysis showed a surface low over west central WI, with a cold
front extending from the western U.P. SWWD into west central WI
and southeast MN. GOES-16 one-minute imagery and radar was showing
convection starting to develop in an area of moisture convergence
along the front, where CAPE had increased to 2000-2500 j/kg and
the cap had eroded. Expect convection to continue to develop and
strengthen over the next hour or two, with scattered strong to
severe thunderstorms moving through the forecast area in the late
afternoon and evening. Have added damaging winds and large hail to
the forecast between 21z-04z. The threat of thunderstorms will
wane after the front clears the area later this evening.

Much cooler canadian air will settle across the region later
tonight into Thursday. The cool air mass, combined with abundant
low-level moisture will lead to widespread low cloud development,
which should linger through the day on Thursday. The upper trof
current over southern Manitoba/Ontario and northern MN will brush
northern WI, and bring some light showers later tonight into
Thursday. Much cooler high temperatures will range from the lower
to middle 60s north to the lower to middle 70s south on Thursday.

.LONG TERM...Thursday Night Through Wednesday
Issued at 243 PM CDT Wed Jul 12 2017

Initially, the mean flow to consist of a western Canada/eastern
Pacific upper trough, a Rockies upper ridge and an eastern NOAM
upper trough. This upper ridge is forecast to shift east into the
Plains late this weekend and weaken with time as the northern part
of the western trough spreads east into central Canada. Toward the
middle of next week, an upper high to be centered over the central
Plains with the main jet axis running along the U.S.-Canadian
border. The main forecast concerns to be convective potential
(severe?) on Saturday and how warm to take temperatures next
Tuesday/Wednesday.

There may be a few lingering showers or thunderstorms across parts
of northern/eastern WI into Thursday evening as the mid-level
trough axis gradually shifts to the east. Rain chances should then
end for the rest of Thursday night as high pressure pushes into
the Upper MS Valley and send drier air into WI. Time sections show
a decent amount of low-level moisture to hang around through the
night, thus it may be difficult to shake the clouds. Even if some
breaks did occur, would expect patchy fog/low clouds to develop,
so have kept most areas mostly cloudy Thursday night. Min
temperatures to range from the upper 40s to around 50 degrees
north-central WI, middle to upper 50s east-central WI. This area
of high pressure is forecast to build across the western Great
Lakes on Friday, bringing increasing sunshine and a pleasant day
to northeast WI. Temperatures will be a bit below normal with
readings topping out mainly in the middle to upper 70s.

Quiet conditions would continue through Friday night as the high
pressure slowly sinks south toward southern sections of the Great
Lakes. Skies should be mostly clear for most locations through the
night, although some late night high clouds may begin to push into
northern WI ahead of our next weather maker (a cold front) that is
forecast to reach northern MN by 12z Saturday. Min temperatures
Friday night to be in the middle 50s north-central, upper 50s to
around 60 degrees elsewhere. Models are fairly consistent in
taking this cold front southeast into at least northwest WI by 00z
Sunday. This timing would allow for plenty of daytime heating to
occur and with dew points rising into the middle 60s (on average),
MUCAPES across central WI could surpass 2K J/KG with LI's as low
as -8. 0-6km bulk shear > 30kts should allow convection to
organize in the vicinity of the cold front and push into northern
WI Saturday afternoon. SPC has already outlined northeast WI under
a 15% risk of severe storms Saturday afternoon/night and hard to
argue given the parameters. Max temperatures on Saturday will jump
above normal with lower 80s near Lake MI, lower to middle 80s
elsewhere.

Showers/thunderstorms would continue through most of Saturday
night as the cold front pushes southeast of the forecast area
during the early morning hours of Sunday. The main risk would be
for damaging winds. Behind the departed cold front, another area
of high pressure is forecast to build into the western Great Lakes
on Sunday. Look for skies to become mostly sunny with cooler/less
humid conditions. Max temperatures to range from the middle 70s
near Lake MI/north-central WI, upper 70s to around 80 degrees
elsewhere.

This area of high pressure to remain over the Great Lakes through
Monday, thereby keeping dry conditions intact with temperatures
close to normal. This would bring max temperatures on Monday into
the middle to upper 70s lakeside, mainly lower 80s for everyone
else.

Forecast confidence begins to drop late Monday night into Tuesday
as the ECMWF wants to send the next cold front toward (Monday
night)/into WI (Tuesday), while the GFS only brings the frontal
boundary into western Lake Superior to central MN. The CMC is most
aggressive shooting the front through all of northeast WI by 00z
Wednesday with a severe potential. For now, have placed low-end
pops in the forecast. Extent of any precipitation will also impact
max temperatures (cooler CMC/warmer GFS) on Tuesday. Have hedged
toward the warmer side of guidance with readings around 80 degrees
near Lake MI, lower or middle 80s elsewhere. Obviously, the
location of the cold front will dictate how high to hit the
precipitation chances going into Wednesday. Have followed the
model consensus which keeps a small chance pop in the forecast
through Wednesday. Temperatures may slip a degree or two from
Tuesday, but remain slightly above normal for mid-July.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1008 AM CDT Wed Jul 12 2017

Patchy IFR/MVFR ceilings should mix out in most areas by the
beginning of the TAF period. Scattered strong to severe
thunderstorms are expected to develop in association with a cold
frontal passage late this afternoon and evening, so have attempted
to frame out the best time period at each TAF site. A cooler air
mass and abundant low-level moisture will likely lead to
widespread low clouds over the region later this evening through
Thursday morning. IFR/MVFR conditions are likely, and even lower
ceilings are possible for a period late tonight into early
Thursday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kallas
AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 12, 2:47 PM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Wed Jul 12 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe storms into this evening, ending
in eastern Wisconsin around 9 pm or 10 pm. Damaging winds, large
hail and torrential rainfall will be the primary threats. An
isolated tornado is also possible, especially over parts of
central and east central Wisconsin.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible Saturday afternoon and evening as a
cold front tracks through the western Great Lakes. Some of these
storms could be strong to severe.

Thunderstorms are also possible Tuesday and Wednesday as another
cold front slowly drops through the region. It is too early to
determine whether any of these storms could become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

LMZ521-522-541>543-132000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms with strong winds,
large hail and torrential rainfall through about 10 pm. Patchy
dense fog will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible Saturday afternoon and evening as a
cold front tracks through the western Great Lakes. Some of these
storms could be strong to severe.

Thunderstorms are also possible Tuesday and Wednesday. While it is
too early to determine the potential strength of these storms, any
thunderstorm activity could pose a hazard to mariners.

Kieckbusch/Kallas

In the hours before

Special weather statement, Jul 12, 4:35 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Green Bay WI
435 PM CDT WED JUL 12 2017

WIZ005-011-122215-
Vilas WI-Forest WI-
435 PM CDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FOREST AND VILAS
COUNTIES UNTIL 515 PM CDT...

At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
Boulder Junction, or 21 miles northwest of Eagle River, moving east
at 30 mph.  Another strong storm was located 2 miles west of
Thousand Island Lake also moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Eagle River, Phelps, Boulder Junction, Arbor Vitae, Woodruff,
Conover, Franklin Lake Campground, Sayner, Anvil Lake Campground and
Land O Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4614 8909 4606 8888 4587 8875 4588 8905
      4590 8905 4590 8917 4588 8918 4589 8930
      4590 8930 4590 8979 4623 8981 4625 8968
TIME...MOT...LOC 2133Z 262DEG 26KT 4605 8964

EB
Special weather statement, Jul 12, 4:38 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Green Bay WI
438 PM CDT Wed Jul 12 2017

WIZ005-010-011-018-019-030-035-036-122300-
Vilas-Oneida-Forest-Lincoln-Langlade-Marathon-Wood-Portage-
438 PM CDT Wed Jul 12 2017

...SCATTERED STRONG TO SEVERE STORMS LATE THIS AFTERNOON...

Doppler radar continued to indicate a line of scattered
thunderstorms moving across parts of north-central and central
Wisconsin. Some of these storms have become strong at times and
may become severe late this afternoon or early this evening. Large
hail, damaging wind gusts and torrential downpours are all
possible. A severe thunderstorm watch remains in effect until 11
PM this evening.

AK
Special weather statement, Jul 12, 5:26 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
526 PM CDT WED JUL 12 2017

WIZ030-122315-
Marathon WI-
526 PM CDT WED JUL 12 2017

...LINE OF STRONG THUNDERSTORMS OVER NORTHWEST MARATHON COUNTY...

At 525 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Dorchester to near Abbotsford
to near Owen. Movement was east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wausau, Abbotsford, Spencer, Colby, Stratford, Marathon City, Edgar,
Athens, Rib Falls and Hamburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central and north central Wisconsin.

LAT...LON 4499 9031 4512 8997 4512 8936 4468 9026
      4471 9032
TIME...MOT...LOC 2225Z 290DEG 13KT 4502 9004 4497 9027 4490 9050

AK
Local storm report, Jul 12, 5:39 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             CONOVER                 46.04N 89.25W
07/12/2017  M0.25 INCH       VILAS              WI   AMATEUR RADIO

&&

TIMMU
Special weather statement, Jul 12, 6:16 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
616 PM CDT WED JUL 12 2017

WIZ030-130000-
Marathon WI-
616 PM CDT WED JUL 12 2017

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL MARATHON COUNTY...

At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rib Mountain, or 10 miles southwest of Wausau, moving east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Wausau, Weston, Rib Mountain, Mosinee, Bevent, Rothschild, Schofield,
Ringle, Marathon City and Edgar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4478 9000 4509 8994 4502 8923 4469 8923
TIME...MOT...LOC 2315Z 281DEG 39KT 4487 8980

AK
Special weather statement, Jul 12, 6:23 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
623 PM CDT WED JUL 12 2017

WIZ010>013-019-130000-
Langlade WI-Florence WI-Oneida WI-Forest WI-
Northern Marinette County WI-
623 PM CDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FOREST...SOUTHERN
FLORENCE...NORTHERN MARINETTE...SOUTHEASTERN ONEIDA AND NORTHWESTERN
LANGLADE COUNTIES UNTIL 700 PM CDT...

At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Florence to 11 miles
northeast of Rhinelander. Movement was southeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Rhinelander, Crandon, Pembine, Goodman, Parrish, Popple River, Laona,
Dunbar, Nashville and Argonne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4562 8795 4540 8942 4551 8943 4574 8940
      4592 8841
TIME...MOT...LOC 2322Z 297DEG 21KT 4588 8842 4573 8922

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:26 PM CDTAreal Flood AdvisoryGRBForest, Langlade, Marinette, Oconto2 hr
Jul 12, 4:50 AM CDTSpecial Weather StatementGRBMarathon, Portage, Waupaca, Waushara, Wood85 min
Jul 12, 6:33 AM CDTSpecial Weather StatementGRBBrown, Door, Kewaunee, Manitowoc, Menominee, Oconto87 min
Jul 12, 3:37 PM CDTSpecial Weather StatementGRBOneida, Vilas53 min
Jul 12, 4:35 PM CDTSpecial Weather StatementGRBVilas40 min
Jul 12, 4:53 PM CDTSevere Thunderstorm WarningGRBVilas37 min
Jul 12, 5:19 PM CDTSevere Thunderstorm WarningGRBForest, Vilas41 min
Jul 12, 5:24 PM CDTSevere Thunderstorm WarningGRBForest, Oneida, Vilas51 min
Jul 12, 5:26 PM CDTSpecial Weather StatementGRBMarathon49 min
Jul 12, 6:16 PM CDTSpecial Weather StatementGRBMarathon44 min
Jul 12, 6:23 PM CDTSpecial Weather StatementGRBFlorence, Forest37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.